73.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

10 months post radiotherapy and still tender

3 REPLIES 3
busyanne
Member

Re: 10 months post radiotherapy and still tender

Mrs B I am now six months after radiotherapy and my arm underarm and shoulder ache all the time.  I am on Herceptin and tended to blame that.  But I do think it is the radiation.  I have started swimming and Yoga to try and encourage flexibility.  Kind Regards

Blinklover
Member

Re: 10 months post radiotherapy and still tender

My mum still has really painful ribs sometimes 18 months after radiation now, they sent her for a bone scan to be safe and it was normal... My mum was on a trial for a more targeted version and they said it could be lasting affects from that or inflammation of the intercostal muscles... She also had a strange lump at the scar which was checked and its just scar tissue 🙂 
And you're right hormone therapy causes all sorts of aches and pains, i still worry when my mum says somethings hurting, like at the minute she's developed a cough and im paranoid its lung mets.. Neverending worrying with this disease. Hope everything turns out okay 🙂 xx

lottie63
Member

Re: 10 months post radiotherapy and still tender

Hi

    It is totally normal to still be tender and often the lumps/bumps are hardened areas from the rads, I am 2 years down the line and still have tenderness and hard areas, also as you say Tamoxifen can induce strange side effects so could be the cause as well but a lot of it will be rads damage, all the best with any further treatment

 

x

Mrs_B
Member

10 months post radiotherapy and still tender

Hi ladies. I've posted on the radiotherapy thread, but was wondering if you can help or advise. I finished radiotherapy 10 months ago, but still find that I'm sore and tender. It's also lumpy on that side.. Is this normal so long after radiotherapy? I had no real skin damage. I'm seeing my plastic surgeon this month to discuss reconstruction, would this concern him or delay my operation? I've had a body scan, so don't think it's the cancer come back. I'm on tamoxifen and have read that it can sometimes lead to sensitivity around the op site, is this correct?